Google Scholar: citations
Asymptotic values and the growth of analytic functions in spiral domains
Brennan, J. E.
Volberg, Alexander

Date: 1993
Rights: Tots els drets reservats.
Language: Anglès
Document: Article ; recerca ; Versió publicada
Published in: Publicacions matemàtiques, Vol. 37, Núm. 2 (1993) , p. 465-477, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_37293_16

13 p, 286.5 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2010-07-26, last modified 2024-07-10

   Favorit i Compartir